MathSciNet Relay Station
MathSciNet bibliographic data
MR2143525 (2006c:76079) 76L05 (35J65 35L65 35Q35 76H05 76N15)
Xin, Zhouping; Yin, Huicheng Transonic shock in a nozzle. I. Two-dimensional case. Comm. Pure Appl. Math. 58 (2005), no. 8, 999–1050.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement